# SDR DALA2014072704232

- Difficulty date: July 24, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Rib
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLAT TRACK SUPPORT RIB ON XOS=286, XOS=240, XOS=198 OF SLAT TRACK 2 RT.  CORROSION ON SLAT TRACK SUPPORT RIB HOLES ON STA XOS= 286, XOS=240, XOS=198 OF SLAT TRACK 2 RT WERE REMOVED.  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR. 9.
